Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 83, Number 2

All articles in this issue are freely accessible.

Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 83, Number 2 (1977)
Bull. Amer. Math. Soc. 83 (1977)
More Information
Full-text PDF Free Access     Request Permissions
Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 83, Number 2 (1977)
Bull. Amer. Math. Soc. 83 (1977)
More Information
Full-text PDF Free Access     Request Permissions
Functions and correspondences in a finite field
L. Carlitz.
Bull. Amer. Math. Soc. 83 (1977), 139-165
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0424765
Aspects of value distribution theory in several complex variables
Wilhelm Stoll.
Bull. Amer. Math. Soc. 83 (1977), 166-183
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0427692
Prime $PI$-rings
S. A. Amitsur and Lance W. Small.
Bull. Amer. Math. Soc. 83 (1977), 249-251
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0435134
Singular invariant eigendistributions as characters
R. A. Herb and P. J. Sally Jr..
Bull. Amer. Math. Soc. 83 (1977), 252-254
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0480875
Inadmissible recursion theory
S. D. Friedman and G. E. Sacks.
Bull. Amer. Math. Soc. 83 (1977), 255-256
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0505378
Discontinuous homomorphisms from $C( X )$
H. G. Dales and J. Esterle.
Bull. Amer. Math. Soc. 83 (1977), 257-259
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0430786
Automorphisms of semigroups of complexes of Abelian groups
Richard D. Byrd, Justin T. Lloyd, Franklin D. Pedersen and James W. Stepp.
Bull. Amer. Math. Soc. 83 (1977), 260-261
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0424971
Stability and semipositivity of real matrices
Abraham Berman and Robert C. Ward.
Bull. Amer. Math. Soc. 83 (1977), 262-263
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0422309
The Hasse norm principle for Abelian extensions of number fields
Frank Gerth III.
Bull. Amer. Math. Soc. 83 (1977), 264-266
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0422200
Discrete spectrum of the Weil representation
S. Rallis and G. Schiffmann.
Bull. Amer. Math. Soc. 83 (1977), 267-270
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0429753
Automorphic cusp forms constructed from the Weil representation
S. Rallis and G. Schiffmann.
Bull. Amer. Math. Soc. 83 (1977), 271-275
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0429754
Spaces of smooth functions on analytic sets
G. S. Wells.
Bull. Amer. Math. Soc. 83 (1977), 276-278
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0423404
Parts of measures and integer-valued transforms
Louis Pigno.
Bull. Amer. Math. Soc. 83 (1977), 279-280
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0422995
Real algebraic variety structures on P. L. manifolds
Selman Akbulut and Henry C. King.
Bull. Amer. Math. Soc. 83 (1977), 281-282
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0440560
A remark on exponential sums
S. K. Pichorides.
Bull. Amer. Math. Soc. 83 (1977), 283-285
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0419377
Class numbers of totally positive binary forms over totally real number fields
Jih-Min Shyr.
Bull. Amer. Math. Soc. 83 (1977), 286-288
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0432590
Primitive points on elliptic curves
S. Lang and H. Trotter.
Bull. Amer. Math. Soc. 83 (1977), 289-292
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0427273
The Kunze-Stein phenomenon
Michael Cowling.
Bull. Amer. Math. Soc. 83 (1977), 293-295
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0425022
An interpretation of stochastic differential equations as ordinary differential equations which depend on the sample point
Héctor J. Sussmann.
Bull. Amer. Math. Soc. 83 (1977), 296-298
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0419964

Book Reviews

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

Large infinitary languages, model theory, by M. A. Dickmann.
Reviewer: William P. Hanf
Bull. Amer. Math. Soc. 83 (1977), 184-185
Review information
Full-text PDF Free Access
An algebraic introduction to mathematical logic, by Donald W. Barnes and John M. Mack.
An outline of mathematical logic, by Andrzej Grzegorczyk.
Completeness, compactness, and undecidability, by Alfred B. Manaster.
Mathematical logic, by Daniel Ponasse.
Reviewer: Jon Barwise
Bull. Amer. Math. Soc. 83 (1977), 186-188
Review information
Full-text PDF Free Access
Introduction to spectral theory: Selfadjoint ordinary differential operators, by B. M. Levitan and I. S. Sargsjan.
Reviewer: V. Lakshmikantham
Bull. Amer. Math. Soc. 83 (1977), 188-189
Review information
Full-text PDF Free Access
Logic in algebraic form, by William Craig.
An algebraic approach to non-classical logics, by Helena Rasiowa.
Reviewer: Aubert Daigneault
Bull. Amer. Math. Soc. 83 (1977), 189-192
Review information
Full-text PDF Free Access
On measures of information and their characterizations, by J. Aczél and Z. Daróczy.
Reviewer: J. Kampé de Fériet
Bull. Amer. Math. Soc. 83 (1977), 192-196
Review information
Full-text PDF Free Access
Differentiation of integrals in, by Miguel de Guzmán.
Reviewer: Robert Fefferman
Bull. Amer. Math. Soc. 83 (1977), 196-200
Review information
Full-text PDF Free Access
Invariants for real-generated uniform topological and algebraic categories, by Kevin A. Broughan.
Reviewer: J. R. Isbell
Bull. Amer. Math. Soc. 83 (1977), 200-203
Review information
Full-text PDF Free Access
Dimension theory of general spaces, by A. R. Pears.
Reviewer: James Keesling
Bull. Amer. Math. Soc. 83 (1977), 203-205
Review information
Full-text PDF Free Access
Elementary calculus, by H. Jerome Keisler.
Reviewer: Errett Bishop
Bull. Amer. Math. Soc. 83 (1977), 205-208
Review information
Full-text PDF Free Access
Basic linear partial differential equations, by François Treves.
Reviewer: Richard Beals
Bull. Amer. Math. Soc. 83 (1977), 208-211
Review information
Full-text PDF Free Access
Simple Noetherian Rings, by John Cozzens and Carl Faith.
Reviewer: K. R. Goodearl
Bull. Amer. Math. Soc. 83 (1977), 211-214
Review information
Full-text PDF Free Access
Univalent functions-selected topics, by Glenn Schober.
Reviewer: James A. Jenkins
Bull. Amer. Math. Soc. 83 (1977), 215-219
Review information
Full-text PDF Free Access
Embeddings and extensions in analysis, by J. H. Wells and L. R. Williams.
Reviewer: M. Edelstein
Bull. Amer. Math. Soc. 83 (1977), 220-222
Review information
Full-text PDF Free Access
A geometric approach to homology theory, by S. Buoncristiano, C. P. Rourke and B. J. Sanderson.
Reviewer: J. F. Adams
Bull. Amer. Math. Soc. 83 (1977), 222-226
Review information
Full-text PDF Free Access
Foundations of quantum physics, by C. Piron.
Reviewer: V. S. Varadarajan
Bull. Amer. Math. Soc. 83 (1977), 226-231
Review information
Full-text PDF Free Access
Non-archimedean fields and asymptotic expansions, by A. H. Lightstone and A. Robinson.
Reviewer: Peter A. Loeb
Bull. Amer. Math. Soc. 83 (1977), 231-235
Review information
Full-text PDF Free Access
Representations of commutative semitopological semigroups, by Charles F. Dunkl and Donald E. Ramirez.
Reviewer: Karl H. Hofmann
Bull. Amer. Math. Soc. 83 (1977), 236-243
Review information
Full-text PDF Free Access
Pursuit games, by Otomar Hájek.
Reviewer: Robert J. Elliott
Bull. Amer. Math. Soc. 83 (1977), 243-248
Review information
Full-text PDF Free Access